# SDR JJBA20210116011

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,774 hours, 27,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY BATTERY POWER SUPPLY NR 1.  OPERATIONS CHECK SATISFACTORY.
